Journal article icon

Journal article

THE ELLIPTICAL CROSS-SECTION AND LINEAR-POLARIZATION OF PULSAR RADIO BEAMS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/157785

Authors


Journal:
ASTROPHYSICAL JOURNAL
Volume:
236
Issue:
2
Pages:
661-663
Publication date:
1980-01-01
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
URN:
uuid:435fe2c7-90ea-4409-b932-9075f5c83d2a
Source identifiers:
655
Local pid:
pubs:655

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP